MathSciNet Relay Station
MathSciNet bibliographic data
MR1923040 (2003f:32014) 32F45
Nikolov, Nikolai Localization of invariant metrics. Arch. Math. (Basel) 79 (2002), no. 1, 67–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement